# SDR CA970815016

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: V-Nav Controller
- Part number: 4020571904
- Condition: Faulty
- Location: Instrument Panel
- Part time: 5,560 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) V-NAV SELECTOR SWITCH MOVED INADVERTENTLY BETWEEN POSITIONS DUE TO WORN SWITCH. THIS DISABLED THE ALTITUDE ALERTER AND AIRCRAFT DESCENDED BELOW ASSIGNED ALTITUDE. SWITCH HAS BEEN SAFETIED IN ALERTER POSITION UNTIL PARTS ARE AVAILABLE. PLACARD INSTALLED IN COCKPIT TO PROVIDE WARNING OF V-NAV INOPERATIVE STATUS.
